Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 140, NWS Atlanta, GA

June 17, 2018Chattooga County, Dade County, Walker County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2018, 5:11 PM EDT for Chattooga County, Dade County, Walker County, Georgia. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2018, 5:11 PM EDT (21:11 UTC)
Expired
Jun 17, 2018, 5:43 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chattooga County, GA, Dade County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 76 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 5:20 PM EDTTSTM WND DMG2 N Summerville, GASTRAIGHT LINE WINDS BLEW DOWN 3-4 LARGE TREES IN A 25 FT SWATH ON GOODWIN DR NORTH OF SUMMERVILLE.
Jun 17, 5:20 PM EDTTSTM WND DMG2 S Trion, GAREPORTS FROM MULTIPLE SOURCES OF ~50 TREES DOWN IN THE SUMMERVILLE, PENNVILLE, AND TRION AREAS. DOWNED TREES AND POWERLINES ARE CAUSING WIDESPREAD POWER OUTAGES IN THESE AREAS. SEVERAL TREES HAVE ALSO FALLEN ON HOMES TRAPPING PEOPLE INSIDE, THOUGH THERE ARE NO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 945 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
945 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
-93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

583 
WUUS52 KFFC 172111
SVRFFC
GAC055-083-295-172200-
/O.NEW.KFFC.SV.W.0140.180617T2111Z-180617T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
511 PM EDT SUN JUN 17 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Walker County in northwestern Georgia...
  Northwestern Chattooga County in northwestern Georgia...
  Southwestern Dade County in northwestern Georgia...

* Until 600 PM EDT.

* At 511 PM EDT, a severe thunderstorm was located over Trion, or
  near Summerville, moving west at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Summerville, Trion, Menlo, Center Post, Rising Fawn, Cloudland,
  James H. Floyd State Park and Berryton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3462 8521 3443 8532 3449 8551 3479 8557
TIME...MOT...LOC 2111Z 107DEG 23KT 3455 8532 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
595 
WWUS52 KFFC 172129
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
529 PM EDT SUN JUN 17 2018

GAC083-295-172139-
/O.CAN.KFFC.SV.W.0140.000000T0000Z-180617T2200Z/
Walker GA-Dade GA-
529 PM EDT SUN JUN 17 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WALKER AND
SOUTHWESTERN DADE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3449 8551 3452 8552 3458 8553 3458 8523
      3443 8532
TIME...MOT...LOC 2129Z 107DEG 23KT 3458 8546 

$$

GAC055-172200-
/O.CON.KFFC.SV.W.0140.000000T0000Z-180617T2200Z/
Chattooga GA-
529 PM EDT SUN JUN 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHWESTERN CHATTOOGA COUNTY...

At 529 PM EDT, a severe thunderstorm was located near Cloudland, or 9
miles northwest of Summerville, moving west at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Summerville, Trion, Menlo, Cloudland, James H. Floyd State Park and
Berryton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3449 8551 3452 8552 3458 8553 3458 8523
      3443 8532
TIME...MOT...LOC 2129Z 107DEG 23KT 3458 8546 

HAIL...1.00IN
WIND...60MPH
 
$$
419 
WWUS52 KFFC 172143
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
543 PM EDT SUN JUN 17 2018

GAC055-172153-
/O.CAN.KFFC.SV.W.0140.000000T0000Z-180617T2200Z/
Chattooga GA-
543 PM EDT SUN JUN 17 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHATTOOGA COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled. However gusty winds and 
heavy rain are still possible with this thunderstorm.

LAT...LON 3449 8551 3452 8552 3458 8553 3458 8523
      3443 8532
TIME...MOT...LOC 2141Z 107DEG 23KT 3461 8556 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:51 PM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jun 17, 2:51 PM EDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
251 PM EDT Sun Jun 17 2018

.SHORT TERM /Tonight through Monday Night/...

Continued more of the same with afternoon showers and thunderstorms
cross the area today and monday. Will also see more low clouds and
fog in the morning with a very weak summertime pattern in place
across the region. The main features across the area continue to be
the large upper level ridge and the weak upper level disturbance
that have been rotating over GA/AL/Northern FL and continue to help
enhance diurnally driven convection everyday. The ridge has been
helping to suppress the activity but it is also keeping this weak
pattern in place with no signs of this changing anytime soon. still
expecting strong storms to develop in the short term with isolated
severe storms as well. The greatest threats will be gusty winds,
frequent lightning, period of heavy rain and small hail.

For those with outdoor activities planned today, stay weather aware.
If you can hear thunder, you are close enough to be struck by
lightning. You should seek shelter if you see lightning or hear
thunder. In addition, Heat Indices will range from the middle to
upper 90s across much of the state today and Monday. If you plan on
being outdoors for long periods of time, take frequent breaks to
cool off and stay hydrated.

01

.LONG TERM /Tuesday through Sunday/...

Long term period begins with the continued pattern of mid and
upper level ridge firmly entrenched over the area but plenty of
moisture trapped at the low levels under this feature. This
pattern will continue into Wed and the first part of Thu
characterized by low to mid range chance pops and mainly a heavy
rain potential as mid levels warm to -5C at 500mb.

Ridge does flatten out a bit into late week as shortwave energy
flows in from the central plains and travels across northern
portions of the Tennessee Valley. This will allow for a temporary
increase in pops across the northern CWA by Friday afternoon. Main
moisture axis and energy looks to remain north of the area
thereafter and a return to low to mid range sct pops looks in the
offing.

Did reload latest long term guidance but left pops largely alone
as they represent above thinking well.

Deese

&&

.AVIATION...
18Z Update...
More diurnal convection today and Monday. Ceilings are in the
MVFR to VFR range across the area and will eventually become all
VFR later today. Will see more MVFR and some IFR ceilings move
back in overnight through Mon morning. Ceilings will lift through
Monday afternoon similar to this morning. Winds are expected to be
mainly out of the SW at 8kt or less. Will see some gust to near
20kt in and around any TSRA development this afternoon and Monday
afternoon. VSBYs will stay VFR except some brief periods of IFR
VSBYs in and around thunderstorms activity.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  91  71  93 /  30  30  20  20
Atlanta         72  88  73  90 /  40  30  20  30
Blairsville     65  86  66  87 /  30  40  20  40
Cartersville    70  89  70  91 /  40  30  20  30
Columbus        72  89  73  91 /  40  30  20  30
Gainesville     70  89  71  90 /  30  30  20  30
Macon           71  90  72  92 /  40  30  20  30
Rome            71  90  71  91 /  30  30  20  30
Peachtree City  70  88  71  90 /  40  30  20  30
Vidalia         72  90  73  92 /  40  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....Deese
AVIATION...01
Hazardous weather outlook, Jun 17, 4:09 PM EDT, 1 hour 2 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
409 PM EDT Sun Jun 17 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
409 PM EDT Sun Jun 17 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Scattered thunderstorms will continue into tonight. Some storms
may be strong with occasional isolated severe storms possible.
The main threats will be isolated flooding from locally heavy
rainfall, damaging winds, and frequent lightning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There is a chance of thunderstorms everyday for the next week,
mainly during the afternoon and evening hours. A few storms could
be strong to severe each day with strong wind gusts, frequent
lightning and isolated flooding from heavy rain possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight, but spotters
are encouraged to submit reports of any severe weather and flooding
through the web by going to weather.gov/atlanta

In the hours before

Special weather statement, Jun 17, 4:44 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT SUN JUN 17 2018

GAZ008-015-172115-
Union GA-Lumpkin GA-
444 PM EDT SUN JUN 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UNION AND LUMPKIN
COUNTIES UNTIL 515 PM EDT...

At 444 PM EDT...a strong thunderstorm was over Gooch Mountain
Shelter, or 9 miles north of Dahlonega...moving south at 15 mph.

  HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Suches, Hawk Mountain Shelter, Camp Merrill, Gaddistown and Gooch
Mountain Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3472 8395 3455 8402 3462 8418 3473 8410
      3473 8409 3474 8409 3476 8408
TIME...MOT...LOC 2044Z 022DEG 11KT 3467 8403

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 17, 4:57 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
457 PM EDT SUN JUN 17 2018

GAZ002>004-011-172130-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-
457 PM EDT SUN JUN 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHATTOOGA...WESTERN
WHITFIELD...SOUTHWESTERN CATOOSA AND WALKER COUNTIES UNTIL 530 PM
EDT...

At 457 PM EDT...a line of strong thunderstorms was along a line
extending from near Wood Station to near Suttles Mill to Trion...and
moving northwest at 20 mph.

  HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Lafayette, Summerville, Fort Oglethorpe, Rossville, Chickamauga,
Trion, Naomi, Center Post, Subligna, Noble, Suttles Mill, Wood
Station, Blue Spring, Fairview, Linwood, Beaumont, Cooper Heights and
Rock Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3481 8510 3458 8516 3445 8530 3459 8552
      3476 8541 3499 8531 3499 8528
TIME...MOT...LOC 2057Z 140DEG 18KT 3475 8517 3461 8522 3452 8530

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 17, 5:00 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
500 PM EDT SUN JUN 17 2018

GAZ011-019-020-030>032-172130-
Chattooga GA-Polk GA-Cobb GA-Bartow GA-Paulding GA-Floyd GA-
500 PM EDT SUN JUN 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHATTOOGA...EASTERN
POLK...NORTHWESTERN COBB...SOUTHERN BARTOW...NORTHERN PAULDING AND
SOUTHERN FLOYD COUNTIES UNTIL 530 PM EDT...

At 500 PM EDT...a line of strong thunderstorms was along a line
extending from near Shannon to near Burnt Hickory Ridge to Acworth...
and moving west at 10 mph.

  HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Rome, Cartersville, Acworth, Rockmart, Euharlee, Emerson, Aragon,
Kingston, Braswell, Taylorsville, Shannon, Cassville, Yorkville,
Lyerly, Pinson, Burnt Hickory Ridge, Lindale, Armuchee, Van Wert and
Seney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3439 8507 3411 8466 3408 8465 3398 8467
      3389 8503 3391 8505 3440 8543
TIME...MOT...LOC 2100Z 076DEG 8KT 3435 8513 3404 8489 3409 8468

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 17, 5:03 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
503 PM EDT SUN JUN 17 2018

GAZ042>044-053-172130-
Douglas GA-Coweta GA-Carroll GA-South Fulton GA-
503 PM EDT SUN JUN 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...NORTHERN COWETA...
NORTHEASTERN CARROLL AND SOUTHWESTERN SOUTH FULTON COUNTIES UNTIL 530
PM EDT...

At 503 PM EDT...a line of strong thunderstorms was along a line
extending from Douglasville to Hannah to Palmetto...and moving
northwest at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Douglasville, Carrollton, Villa Rica, Palmetto, Whitesburg,
Chattahoochee Hill Country, Byers Crossroads, Hannah, Chapel Hill,
Bill Arp, Seaton Lake, Fairplay, Dunaway Gardens, Winston, Lake
Val-Do-Mar, Treasure Lake and Roscoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3378 8491 3377 8488 3378 8485 3374 8471
      3357 8467 3348 8468 3344 8483 3360 8505
TIME...MOT...LOC 2103Z 134DEG 16KT 3374 8476 3360 8486 3351 8470

WIND...40MPH
Local storm report, Jun 17, 5:07 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EDT SUN JUN 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     2 NE BLAINE             34.54N  84.53W
06/17/2018                   PICKENS            GA   911 CALL CENTER

            TREE DOWN ON ELLIJAY RD, IN NORTH PICKENS CO

&&

EVENT NUMBER FFC1800353

THIEM
Local storm report, Jun 17, 5:09 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EDT SUN JUN 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     2 W JASPER              34.47N  84.46W
06/17/2018                   PICKENS            GA   911 CALL CENTER

            ROAD LIGHTS FELL AT THE INTERSECTION OF HWY 515 & HWY
            53.

&&

EVENT NUMBER FFC1800354

THIEM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:24 PM EDTSpecial Weather StatementFFCDeKalb36 min
Jun 16, 8:27 PM EDTSpecial Weather StatementFFCBaldwin, Hancock, Washington33 min
Jun 16, 8:30 PM EDTSpecial Weather StatementFFCNewton30 min
Jun 16, 8:57 PM EDTSpecial Weather StatementFFCJasper, Putnam33 min
Jun 16, 8:59 PM EDTSpecial Weather StatementFFCDeKalb31 min
Jun 16, 9:01 PM EDTSpecial Weather StatementFFCJohnson29 min
Jun 16, 9:28 PM EDTSpecial Weather StatementFFCJasper, Putnam32 min
Jun 16, 9:38 PM EDTSevere Thunderstorm WarningFFCJasper, Putnam30 min
Jun 17, 12:59 AM EDTSpecial Weather StatementFFCBartow31 min
Jun 17, 9:23 AM EDTSpecial Weather StatementFFCMacon37 min
Jun 17, 1:45 PM EDTSpecial Weather StatementFFCEmanuel45 min
Jun 17, 2:09 PM EDTSpecial Weather StatementFFCMurray36 min
Jun 17, 2:18 PM EDTSpecial Weather StatementFFCPickens27 min
Jun 17, 2:39 PM EDTSpecial Weather StatementFFCGilmer36 min
Jun 17, 2:45 PM EDTSevere Thunderstorm WarningFFCGilmer, Pickens18 min
Jun 17, 2:52 PM EDTSpecial Weather StatementFFCUnion23 min
Jun 17, 3:05 PM EDTSpecial Weather StatementFFCPickens25 min
Jun 17, 3:23 PM EDTSpecial Weather StatementFFCGordon37 min
Jun 17, 3:47 PM EDTSpecial Weather StatementFFCUnion28 min
Jun 17, 3:57 PM EDTSpecial Weather StatementFFCBartow33 min
Jun 17, 4:13 PM EDTSpecial Weather StatementFFCUnion32 min
Jun 17, 4:25 PM EDTSpecial Weather StatementFFCDouglas35 min
Jun 17, 4:28 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Floyd, Gordon, Walker32 min
Jun 17, 4:44 PM EDTSpecial Weather StatementFFCLumpkin31 min
Jun 17, 4:57 PM EDTSpecial Weather StatementFFCWalker33 min
Jun 17, 5:00 PM EDTSpecial Weather StatementFFCFloyd30 min
Jun 17, 5:03 PM EDTSpecial Weather StatementFFCDouglas27 min
Jun 17, 5:26 PM EDTSpecial Weather StatementFFCCobb, Douglas, Paulding34 min
Jun 17, 5:42 PM EDTSpecial Weather StatementFFCFloyd33 min
Jun 17, 5:46 PM EDTSpecial Weather StatementFFCCatoosa29 min
Jun 17, 5:58 PM EDTSpecial Weather StatementFFCCarroll, Paulding32 min
Jun 17, 6:28 PM EDTSpecial Weather StatementFFCCarroll, Haralson32 min
Jun 17, 6:56 PM EDTSpecial Weather StatementFFCHaralson34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.